# SDR AALA201908279037

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,596 hours, 4,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CEILING EMERGENCY LIGHT BY ROW 7 INOPERATIVE. RECONNECTED LOOSE PLUG OPS NORMAL IAW AMM 33-51-11.
